Poisson (co)homology of polynomial Poisson algebras in dimension four: Sklyanin's case - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Algebra Année : 2009

Poisson (co)homology of polynomial Poisson algebras in dimension four: Sklyanin's case

(1)
1

Résumé

In this paper, we compute the Poisson (co)homology of a polynomial Poisson structure given by two Casimir polynomial functions which define a complete intersection with an isolated singularity.

Dates et versions

hal-03054033 , version 1 (11-12-2020)

Identifiants

Citer

Serge Roméo Pelap. Poisson (co)homology of polynomial Poisson algebras in dimension four: Sklyanin's case. Journal of Algebra, 2009, 322 (4), pp.1151 - 1169. ⟨10.1016/j.jalgebra.2009.05.024⟩. ⟨hal-03054033⟩
9 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More